# SDR UIEA2024092300918

- Difficulty date: September 23, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N471MC
- Make and model: Boeing 747412
- Aircraft serial: 26557
- Aircraft time: 92,959 hours, 15,218 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INNER CHORD AND STRAP CRACK AT STA 2231 S-16R.( 1. REMOVED AFFECTED FASTENERS TO GET ACCESS IAW SRM 51-40-02-0G-0 REV=60. 2. REPAIR DAMAGE AREA IAW W/S #40813 (SRM 53-60-15-2R-2 REV=60) AND EI T2024A53N-2207 SEQUENCE A REV=0. 3. INSTALLED FASTENERS IAW SRM 51-40-02-0G-0 REV=60 AND DWG 65B04235 SHEET 7 REV=A. 4. ACCOMPLESHED EI T2024A53-2207 REV=1. 5. CONDITION CHECK NORMAL AND JOB COMPLETED. )
